您当前的位置:
首页 >
文章列表页 >
Integral Inference Method for Multivariate Normal Distributions
更新时间:2026-07-07
    • Integral Inference Method for Multivariate Normal Distributions

    • Vol. 20, Issue 6, (2005)
    • Published:2005

    移动端阅览

  • FU Hui-min. Integral Inference Method for Multivariate Normal Distributions[J]. 2005, 20(6). DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

505

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Integral Estimate Method for Censored Data
Integral data fusion method for multigroup type-Ⅱ censored tests under the same condition
Integral estimate method for interval censored data
Modeling of and simulation research on turbofan engine based on MATLAB/SIMULINK
Start-up experimental research on oxidizer-rich preburner

Related Author

FU Hui-min
LIN Feng-chun
LIN Feng-chun
KANG Rui
AO Liang
XIA Fei
HUANG Jin-quan
ZHOU Wen-xiang

Related Institution

Institute of Solid Mechanics, Beijing University of Aeronautics and Astronautics
School of Reliability and Systems Engineering, Beijing University of Aeronautics and Astronautics
College of Energy and Power Engineering,Nanjing University of Aeronautics and Astronautics
School of Astronautics, Beijing University of Aeronautics and Astrnautics
School of Vehicle and Traffic, Shenyang Ligong University
0